| Catalog Number |
962143 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Not Applicable (3189)
| Date of Event |
03/12/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Subject id #: (b)(6).Clinical notification for revision of insert due to left total knee pain with flexion contracture received.Doi: (b)(6) 2017; dor: (b)(6) 2018; (left knee).
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.